# SDR 96ZZZX3892

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 2550 · Cargo Compartments
- Part: Heat Blanket
- Part number: 106091129
- Condition: Burnt Hole
- Location: Aft Bag Fs 950c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-5 CHECK, NOTED THAT AFT BAG PIT HEAT BLANKET, P/N 10-60911-20; (COX P/N 2137-29), HAD A 2 INCH BY .50 INCH BURN THROUGH THE BLANKET.  THE INSULATION BEHIND IT ALSO SHOWED SIGNS OF BURNING.
